# SDR SWAA2023080987418

- Difficulty date: July 16, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE TRANSITION WEB; AFT LOWER BULB SEAL ANGLE CRACKED; AFT OF PYLON STRUT; MARKED<[01] REMOVED AND REPLACED LT WING TE TRANSITION WEB; AFT LOWER BULB SEAL ANGLE IAW SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1
